MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-2202-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Rash (2033)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed a scalp rash in the area of the deep brain stimulation (dbs) implant.The patient did not seek medical treatment for several weeks and reportedly concealed the rash with a wig.Upon evaluation by the neurosurgery team, the patient was referred to a dermatologist for further assessment.Dermatologic treatment was initiated and the rash resolved; however, resolution of the rash revealed complete erosion of the overlying skin with full exposure of the burr hole cover.The patient was also reported to be on long-term steroid therapy, which was considered a potential contributing factor due to compromised skin thickness and elasticity.As part of the intervention, the lead and burr hole cover associated with the exposed hardware were explanted.The wound was cleaned, and a plastic surgery team performed closure of the surgical site.Postoperatively, the patient's status was not reported.The explanted devices will not be returned for analysis, as they were disposed of.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d.2b; additional applicable product codes: nhl, pjs.Additional suspect medical device components involved in the event: model number/catalog number: db-4600-c.Serial number: na.Batch/lot number: 35357578.Model/catalog description: suretek burr hole cover kit.Unique identifier (udi) #: (b)(4).

Brand Name
Vercise? Cartesia?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50136742
Report Number3006630150-2026-05562
Device Sequence Number17538908
Product Code MHY
UDI-Device Identifier08714729905288
UDI-Public(01)08714729905288(17)270206(10)7133996
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDB-2202-45
Device Catalogue NumberDB-2202-45
Device Lot Number7133996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by ManufacturerNot provided
09/18/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/03/2026
10/02/2026
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale